Journal of Differential Geometry

Quaternionic Kähler 8-manifolds with positive scalar curvature

Y. S. Poon and S. M. Salamon

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 33, Number 2 (1991), 363-378.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214446322

Digital Object Identifier
doi:10.4310/jdg/1214446322

Mathematical Reviews number (MathSciNet)
MR1094461

Zentralblatt MATH identifier
0733.53035

Subjects
Primary: 53C25: Special Riemannian manifolds (Einstein, Sasakian, etc.)
Secondary: 53C21: Methods of Riemannian geometry, including PDE methods; curvature restrictions [See also 58J60]

Citation

Poon, Y. S.; Salamon, S. M. Quaternionic Kähler 8-manifolds with positive scalar curvature. J. Differential Geom. 33 (1991), no. 2, 363--378. doi:10.4310/jdg/1214446322. https://projecteuclid.org/euclid.jdg/1214446322


Export citation